# SDR QXEA0000250

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 636 - 653
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - INTERCOSTAL FLANGE BENT, BAGGAGE COMPARTMENT, BETWEEN STATION X636.0 AND X653.34 AT STRINGER 18S.  REPAIRED IAW DHC-8 SRM 51-40-00, PAGE 2, TABLE 1.
